# SDR AALA202407261540

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 66,688 hours, 28,046 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT FUEL LOW PRESSURE LIGHT CAME ON IN CRUISE FLIGHT JUST PRIOR TO DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
